It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Drug Interactions / Side Effects Board Index
Pages: 1 2 3 4 Showing 1 - 20 of 74 for getting of zoloft. (0.119 seconds)


... I've been on zoloft for about a year and a half. It is the only thing that helps with my migraines. I would get neurological symptoms as part of the migraine attack and zoloft has completely stopped those symptoms. I tried getting off of it last fall. ... (19 replies)
... mos later and I have been down to 25mg for the past two weeks now and doing great. I've read a lot of horror stories with quiting this medicine, but I never experienced anything too bad. ... (19 replies)
... Just curious if anyone has heard of Zoloft causing back pain? ... (0 replies)

... Just thought I would try and give people a running account of my try at getting off of zoloft. First some history, I am a 34 yr old male who was given zoloft for a panic attack that I had after experiencing a third seizure on August 1, 2003. I started with 25mg for 7 days then went to 50mg until November 6, 2003. ... (5 replies)
... I am trying really hard to take myself off of Zoloft. I have been on 100 mg for over 1 year for anxitey. ... (1 replies)
... I am trying really hard to take myself off of Zoloft. I have been on 100 mg for over 1 year for anxitey. ... (0 replies)
... I've also been on Zoloft 100mg for postpartum depression for about 7 months now. It took about a month to kick in, but once it did I felt great. It took care of that horrible PPD and I felt better than I did even before I had PPD so I decided to keep taking it indefinitely. Well, almost 3 weeks ago my dr. ... (19 replies)
... nt, but I have the similar side effects. I didn't realize that the brain zaps were withdrawl symptoms as when I mentioned these to my Dr. he said they were part of my sleep disorder. ... (19 replies)
... I have been completely off Zoloft for about a month. Took it daily for nearly 7 years because everytime I tried to stop I would feel awful. Awful included... ... (19 replies)
Zoloft-Weight Gain
Jan 18, 2009
... I started on Zoloft about 3 months ago, this past month i've gained over 25 pounds. I also am VERY fatigued. ... (4 replies)
... I have a friend in Vancouver BC that has been on Zoloft for a very long time and started when he was very young. His attempts to stop taking it have always ended in failure. ... (13 replies)
... Unfortunately, most doctors are not aware of the severe withdrawals that can occur with coming off of SSRIs. With Zoloft, you need to wean extremely slowly, if you have the patience. ... (4 replies)
... Anyway, the dizzy spells have picked up over the past 24 hours or so and I'm chronically tired but can't fall asleep. How long until I start getting "normal" again? ... (24 replies)
... Given that you just started last Tuesday, it's probably just your body getting used to the medication. ... (1 replies)
... This does sound like a withdrawal symptom from the Zoloft. There's another post around here wherein the poster was complaining of the same symptoms while coming off of Zoloft. Please don't feel that you are being a hypochondriac over this. ... (17 replies)
... Sounds like it could be zoloft withdrawal. ... (17 replies)
... In August I went up from 50mgs of Zoloft to 100mgs because I found my anxiety getting worse. It made me feel extremely lethargic and very tired as well as constipated. I decided to taper down from 75mg to 50 to 25. ... (17 replies)
Zoloft withdrawal
Sep 22, 2003
... with my Dr's approval. No mention was made about withdrawal. Two days later I started getting all the zaps, hot flashes, swooshes behind my eyeballs, and incredible dizziness. Called Dr about this and given past heart history, ordered to get to ER. ... (34 replies)
... Hi all, I've been off Zoloft for 8 weeks after being on it for 4 years, and coincidentally went off my birth control pills 4 weeks ago. ... (23 replies)
... PTSD in 1998 and put on 25mg of zoloft. After a time it was pushed up to about 35mg which I could not tolerate due to severe anxiety, tremors, etc. Under advice of my dr. I went down to 12.5mg until this May. In May I began to cut the pills and go down in 2mg increments down to 2or3mg's. ... (1 replies)




Pages: 1 2 3 4

All times are GMT -7. The time now is 04:55 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!